# SDR UIEA2013030700119

- Difficulty date: March 7, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 237 hours, 122 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328913
- Part serial: 900211
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG HPSOV EICAS AND STATUS MESSAGE. ACCOMPLISHED CHECKLIST, COMPLIED WITH FIM 36-10 FAULT TREE, BITE CHECK OF ASTU FOUND HPC FAILED.  RAI HPC LT ENG IAW AMM 36-11-08.  LEAK CHECKED GOOD.
